Effective divisors of higher rank on a curve and the Siegel formula
Compositio Mathematica, Volume 83 (1992) no. 2, pp. 147-159.
@article{CM_1992__83_2_147_0,
     author = {Ghione, F. and Letizia, M.},
     title = {Effective divisors of higher rank on a curve and the {Siegel} formula},
     journal = {Compositio Mathematica},
     pages = {147--159},
     publisher = {Kluwer Academic Publishers},
     volume = {83},
     number = {2},
     year = {1992},
     mrnumber = {1174422},
     zbl = {0766.14003},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1992__83_2_147_0/}
}
TY  - JOUR
AU  - Ghione, F.
AU  - Letizia, M.
TI  - Effective divisors of higher rank on a curve and the Siegel formula
JO  - Compositio Mathematica
PY  - 1992
SP  - 147
EP  - 159
VL  - 83
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1992__83_2_147_0/
LA  - en
ID  - CM_1992__83_2_147_0
ER  - 
%0 Journal Article
%A Ghione, F.
%A Letizia, M.
%T Effective divisors of higher rank on a curve and the Siegel formula
%J Compositio Mathematica
%D 1992
%P 147-159
%V 83
%N 2
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1992__83_2_147_0/
%G en
%F CM_1992__83_2_147_0
Ghione, F.; Letizia, M. Effective divisors of higher rank on a curve and the Siegel formula. Compositio Mathematica, Volume 83 (1992) no. 2, pp. 147-159. http://archive.numdam.org/item/CM_1992__83_2_147_0/

1 Atiyah, M.F. and Bott, R., The Yang-Mills Equations over Riemann Surfaces, Phil. Trans. R. Soc. Lond. A 308 (1982), 523-615. | MR | Zbl

2 Bifet, E., Une stratification du type Bialynicki-Birula des composants lisses du schéma Quot Orx/x/k., C.R. Acad. Sci. Paris, t.309, Serie I, 609-612, 1989.

3 Deligne P., La conjecture de Weil I., Publ. Math. I.H.E.S. 43 (1974), 261-307. | Numdam | MR | Zbl

4 Desale, U.V. and Ramanan, S., Poincaré Polynomials of the Variety of Stable Bundles, Math. Annln. 216 (1975), 233-244. | MR | Zbl

5 Grothendieck, A., Technique de Descente et Théorèmes d'Existence en Géométrie Algébrique IV Les Schémas de Hilbert, Séminaire Bourbaki (1960/61), Exp. 221. | Numdam | Zbl

6 Harder G. and Narasimhan, M.S., On the Cohomology Groups of Moduli Spaces of Vector Bundles over Curves, Math. Annln. 212 (1975), 215-248. | MR | Zbl

7 Weil, A., Généralisation des Fonctiones Abéliennes, J. Math. Pures Appl. 17 (1938), 47-87. | JFM | Numdam | Zbl

8 Weil, A., Adeles and Algebraic Groups, Lecture notes. The Institute for Advanced Study Princeton, 1961, reprinted as vol. 23 of Progress in Mathematics, Birkhäuser, Boston 1982. | MR | Zbl